JournalsjncgVol. 9, No. 4pp. 1343–1382

A configuration space for equivariant connective K-homology

  • Mario A. Velásquez

    Pontificia Universidad Javeriana, Bogota, Colombia
A configuration space for equivariant connective K-homology cover

Abstract

Following ideas of Graeme Segal, we construct an equivariant configuration space that is a model of equivariant connective K-homology spectrum for finite groups, as a consequence we obtain an induction structure for equivariant connective K-homology. We describe explicitly the homology with complex coefficients for the fixed points of this configuration space as a Hopf algebra.

Cite this article

Mario A. Velásquez, A configuration space for equivariant connective K-homology. J. Noncommut. Geom. 9 (2016), no. 4, pp. 1343–1382

DOI 10.4171/JNCG/225